# SDR A6WA202210258417

- Difficulty date: October 25, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 39,335 hours, 38,185 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 22850208238
- Part serial: SBRJ1140
- Condition: Dented
- Location: Nr Trans Cowl
- Part time: 39,335 hours, 38,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER TRANSLATING COWL HAD A DENT ON THE OUTER SKIN. AIRCRAFT REMOVED FROM SERVICE.  FOUND OUT OF LIMITS IAW CMM 78-30-00, REV 24.  CLEANED AND DRIED REPAIR AREA COMMON TO DENT IAW EA AWAC-CRJ254-01933, REV IR. INJECTED STRUCTURAL ADHESIVE INTO OPEN HONEYCOMB CELLS COMMON TO REPAIR AREA IAW EA #AWAC-CRJ254-01933 REV IR.  PERFORMED A TAP TEST IAW EA AWAC-CRJ254-01933 REV IR. NO DEFECTS NOTED. RESTORED SURFACE FINISH IAW EA AWAC- CRJ254-01933 REV IR.
